Transmission capacity of wireless ad hoc networks with outage constraints (bibtex)
by Steven Weber, Xiangying Yang, Jeffrey G. Andrews, Gustavo de Veciana
Reference:
Steven Weber, Xiangying Yang, Jeffrey G. Andrews, Gustavo de Veciana, "Transmission capacity of wireless ad hoc networks with outage constraints", In IEEE Transactions on Information Theory, vol. 51, no. 12, pp. 4091-4102, 2005.
Bibtex Entry:
@article{         WebYan2005,
  author        = "Weber, Steven and Yang, Xiangying and Andrews, Jeffrey G. and de~Veciana, Gustavo",
  title         = "Transmission capacity of wireless ad hoc networks with outage constraints",
  journal       = "{IEEE} Transactions on Information Theory",
  volume        = "51",
  number        = "12",
  month         = dec,
  year          = "2005",
  pages         = "4091--4102"
}
Powered by bibtexbrowser